# SDR R61A2021012600098

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 18,032 hours, 12,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001531
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,588 hours, 20,711 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER UNIT CENTER FUSELAGE OUTBOARD MALFUNCTIONING.  R & R NUMBER 3 ELPU.
